MathSciNet Relay Station
MathSciNet bibliographic data
MR501999 (80a:65148) 65L05
Jeltsch, Rolf Complete characterization of multistep methods with an interval of periodicity for solving $y\sp{\prime\prime}=f(x,\,y)$. Math. Comp. 32 (1978), no. 144, 1108–1114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement